Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Applications of residues
to combinatorial identities

Author: I-Chiau Huang
Journal: Proc. Amer. Math. Soc. 125 (1997), 1011-1017
MSC (1991): Primary 05A19; Secondary 13F25
MathSciNet review: 1401744
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A concrete aspect of Grothendieck Duality is used to give local cohomology proofs of combinatorial identities including MacMahon's master theorem, Grosswald identity, identity of Shoo, Tepper identity, and others.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 05A19, 13F25

Retrieve articles in all journals with MSC (1991): 05A19, 13F25

Additional Information

I-Chiau Huang
Affiliation: Institute of Mathematics, Academia Sinica, Nankang, Taipei 11529, Taiwan, Republic of China

PII: S 0002-9939(97)03923-3
Keywords: Combinatorial identity, residue
Received by editor(s): October 31, 1995
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1997 American Mathematical Society